Zum Entwicklungssatz bei polaren Eigenwertaufgaben

E., Kamke

Mathematische Zeitschrift (1939)

  • Volume: 45, page 706-718
  • ISSN: 0025-5874; 1432-1823

How to cite


Kamke, E.,. "Zum Entwicklungssatz bei polaren Eigenwertaufgaben." Mathematische Zeitschrift 45 (1939): 706-718. <http://eudml.org/doc/168876>.

author = {Kamke, E.,},
journal = {Mathematische Zeitschrift},
pages = {706-718},
title = {Zum Entwicklungssatz bei polaren Eigenwertaufgaben},
url = {http://eudml.org/doc/168876},
volume = {45},
year = {1939},

AU - Kamke, E.,
TI - Zum Entwicklungssatz bei polaren Eigenwertaufgaben
JO - Mathematische Zeitschrift
PY - 1939
VL - 45
SP - 706
EP - 718
UR - http://eudml.org/doc/168876
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.